# SDR AALA20100422TUL10

- Difficulty date: April 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 5910413512
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TRAILING EDGE OF TAB 36 INCHES FROM TOP END.  REMOVED 1 3/16 INCH LONG BY 1/4 INCH SKIN DAMAGE ON SIDE OF TRAILING EDGE.  FABRICATED DOUBLER PER SRM / 51-70-02 PARAGRAPH 21E.  HOT BONDED REPAIR PER SRM 51-70-02-PARAGRAPH 21E.
